# SDR IPXA09657368

- Difficulty date: September 2, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 36,769 hours, 11,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31803
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SURVEY SEQ 311-F1-02 FX SKIN REPAIR BETWEEN BS 1836 TO 1850 LBL 7 TO LBL 15 AREA.  EXISTING REPAIR DOES NOT CORRELATE TO A SRM.  FX SKIN REPAIR BETWEEN BS 1836-1850 LBL 7 TO LBL 15 AREA INCORRECT TYPE OF FASTENERS REPAIRED (REPLACED) PER HX RS R53-80-36422 REV A & EO B767-5330-34892 REV A ACCOMPLISH INITIAL INSP OF REPAIR AREA PER EO APP A WITHIN 30000 CUMULATIVE TOTAL FLT CYC OF ACCOMPLISH EO'S 4A, REPEAT INSP PER EO APP A AT INTERVAL OF 6000 FLT CYC.
